# SDR CALA9802106

- Difficulty date: November 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N58545
- Make and model: Doug DC-9-32
- Aircraft serial: 47094
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A DENT WAS FOUND IN RT FUSELAGE SKIN AFT OF R-1 SERVICE DOOR.  THE DENTED AREA WAS CUT OUT.  A REPAIR DOUBLER WAS INSTALLED IAW SRM 53-04, FIGURE 12A AND 12B AND SRM 51-10-3.
